Jump to ContentJump to Main Navigation

Random Operators and Stochastic Equations

Editor-in-Chief: Girko, Vyacheslav

Managing Editor: Molchanov, S.

Editorial Board Member: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre

4 Issues per year

SCImago Journal Rank (SJR): 0.623
Source Normalized Impact per Paper (SNIP): 0.845

Mathematical Citation Quotient 2013: 0.26



Volume 22, Issue 3 (Sep 2014)


Page i

Published Online: 09/01/2014

Stability analysis of the first-order periodic autoregressive diagonal bilinear model

Aknouche, Abdelhakim / Bentarzi, Wissem

Page 139

Published Online: 08/12/2014

Fully coupled forward backward stochastic differential equations driven by Lévy processes and application to differential games

Baghery, Fouzia / Khelfallah, Nabil / Mezerdi, Brahim / Turpin, Isabelle

Page 151

Published Online: 08/12/2014

Mixed sub-fractional Brownian motion

Zili, Mounir

Page 163

Published Online: 08/20/2014

Fractional white noise calculus in infinite dimensions

Grecksch, Wilfried / Roth, Christian

Page 179

Published Online: 08/21/2014

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.